MAUDE Adverse Event Report: ZIMMER SURGICAL SA UNIVERSAL BATTERY FOR ASEPTIC TRANSFER KIT; RECHARGEABLE BATTERY PACK

ZIMMER SURGICAL SA UNIVERSAL BATTERY FOR ASEPTIC TRANSFER KIT; RECHARGEABLE BATTERY PACK
Model Number N/A
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Report source¿ foreign ¿ france.Investigation of this incident is currently ongoing.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the battery case opens when the battery grab handle is pulled to remove the batteries from the atk housing.The case opened during surgery in the sterile area this event is related to a malfunction that could potentially lead to a sterility issue/serious injury.However, no patient harm or further outcome was reported.Due diligence is in progress for this complaint; to date no additional information or product has been received.
 
Event or Problem Description
Upon further assessment of the reported event, it was determined that medwatch report should not have been filed as there was no indication that the device caused or contributed to a serious injury.Given this information, this medwatch report will be voided.
 
Additional Manufacturer Narrative
(b)(4).Upon further assessment of the reported event, it was determined that medwatch report should not have been filed as there was no indication that the device caused or contributed to a serious injury.Given this information, this medwatch report will be voided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).The device was not returned for complaint investigation as documented in the product retrieval task.The device could not be visually inspected in an effort to confirm the defect.No repair has been performed as the product was not returned.The product has not been received, so no trend needed.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
UNIVERSAL BATTERY FOR ASEPTIC TRANSFER KIT
Common Device Name
RECHARGEABLE BATTERY PACK
Manufacturer (Section D)
ZIMMER SURGICAL SA
3, ch. du pre fleuri
1228 plan-les-ouates
geneva CH-12 28
SZ  CH-1228
Manufacturer (Section G)
ZIMMER SURGICAL SA
3, ch. du pre fleuri
1228 plan-les-ouates
geneva CH-12 28
SZ   CH-1228
Manufacturer Contact
christina arnt
56 e. bell drive
warsaw, IN 46582
5745273773
MDR Report Key16407167
Report Number0008031000-2023-00008
Device Sequence Number12332007
Product Code MOQ
UDI-Device Identifier00889024355156
UDI-Public(01)00889024355156(11)200716(10)5013464
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number89-8510-440-20
Device Lot Number5013464
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2023
Supplement Date Received by Manufacturer04/28/2023
06/28/2023
Initial Report FDA Received Date02/21/2023
Supplement Report FDA Received Date05/23/2023
07/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/16/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexPrefer Not To Disclose